| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Skin Burning Sensation (4540)
| Date of Event |
07/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by customer that leakage found at the insertion site.Patient complained of burning at the site.Evaluated and found leak at the 2cm mark just below the skin level at the insertion site.Removed.Response received 27 july 2023: the event did not involve an urgent or life-threatening medical situation, cause a clinically significant delay in treatment, interruption in treatment, and caused no harm to the patient.Patient was receiving or planned to receive cefazolin.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leak in the catheter is confirmed but the cause is unknown.One 4fr sl powerpicc catheter was returned for evaluation.During the investigation, a leak was observed in the catheter body from a crescent circumferential split.The findings were consistent with catheter damage caused by contact with a sharp instrument.The fracture edges were sharply formed and had planar (flat) surfaces.The exact cause of the damage is unknown and the short time between the insertion date and the date of discovery suggests this damage may have occurred during insertion.An examination of the catheter structure revealed no potential damage/defect related to the manufacture of the product.This complaint will be recorded for future trending and monitoring purposes.H3 other text: evaluation findings are in section h.11.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
Event or Problem Description
It was reported by customer that leakage found at the insertion site.Patient complained of burning at the site.Evaluated and found leak at the 2cm mark just below the skin level at the insertion site.Removed.Response received 27 july 2023.The event did not involve an urgent or life-threatening medical situation, cause a clinically significant delay in treatment, interruption in treatment, and caused no harm to the patient.Patient was receiving or planned to receive cefazolin.